National Changhua University of Education Institutional Repository : Item 987654321/15818
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15930261      在线人数 : 38
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/15818

题名: Numerical Solutions of a Nonlinear Evolution System with Small Dissipation on Parallel Processors
作者: Chou, Chung-Chiang;Deng, Yuefan
贡献者: 數學系
关键词: Linear equations;Nonlinear parabolic equations;Parallel computing
日期: 1998-12
上传时间: 2013-03-12T04:08:08Z
出版者: Kluwer Academic/Plenum Publishers
摘要: A nonlinear evolution system constructed from the Lorenz system is solved numerically by a parallelized predictor-corrector method. The numerical solution of such system reveals the details of interactions between dissipation and ellipticity and it may lead to better understanding of instability in some physical systems. Our algorithm and its implementation for solving this system is of general use for the study of strictly nonlinear parabolic equations.
關聯: Journal of Scientific Computing, 13(4): 405-417
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML280检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈